# SDR EE4Y20110001

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 21,187 hours, 11 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100300000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER PN: D5547100300000, SN: TS-3706, LT AND RT SIDE PANEL WITH FLUID INDICATION (WATER INGRESS) IAW THERMOGRAPHY INSP AROUND HOISTING POINTS . LT SIDE PANEL FLUID INDICATION COMMON TO HOISTING POINT NR 1 & 3 AND RT SIDE PANEL FLUID INDICATING COMMON TO HOISTING POINT NR 2 NOTE: THE DAMAGE REQUIRES A MAJOR REPAIR.
